Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 14, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Dec 1, 2007, 7:37 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2007, 7:37 AM MST (14:37 UTC)
- Expired
- Dec 1, 2007, 1:19 PM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 011437 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 737 AM MST SAT DEC 1 2007 ...A WIND ADVISORY IS IN EFFECT UNTIL 5PM MST THIS AFTERNOON FOR EASTERN PIMA...GREENLEE...SANTA CRUZ...PINAL...GRAHAM AND COCHISE COUNTIES... AZZ019-029-030-033>035-012245- /O.NEW.KTWC.WI.Y.0014.071201T1437Z-071202T0000Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 737 AM MST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A STRONG LOW PRESSURE TROUGH MOVING THROUGH CALIFORNIA IS CAUSING STRONG WINDS OVER PORTIONS OF SOUTHEAST ARIZONA. WINDS OF 30 TO 40 MPH CAN BE EXPECTED OVER THE ADVISORY AREA. THE STRONGEST WINDS WILL BE AT HIGHER ELEVATIONS WHERE GUSTS WILL BE NEAR 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
1 follow-up statement
000 WWUS75 KTWC 012019 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 119 PM MST SAT DEC 1 2007 AZZ019-029-030-033>035-012130- /O.CAN.KTWC.WI.Y.0014.000000T0000Z-071202T0000Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 119 PM MST SAT DEC 1 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE ADVISORY AREA DUE TO THE EXTENSIVE CLOUDINESS. SUSTAINED WINDS WILL BE GENERALLY IN THE 10 TO 20 MPH RANGE THE REST OF THIS AFTERNOON...OR WELL BELOW ADVISORY CRITERIA. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:30 AM MST, 4 hours 7 minutes earlier.
Area forecast discussion, Dec 1, 3:30 AM MST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 330 AM MST SAT DEC 1 2007 .SYNOPSIS...THE STORM SYSTEM THAT BROUGHT WIDESPREAD HEAVY RAIN TO SOUTHEAST ARIZONA FRIDAY WILL MOVE ON EAST TODAY. AS THE LAST PART OF THE STORM MOVES ACROSS SOUTHEAST ARIZONA TODAY...EXPECT SOME REDEVELOPMENT OF SHOWERS AND POSSIBLE A THUNDERSTORM OR TWO. THE SNOW LEVEL WILL BE LOWERING TO AROUND 7000 FEET TODAY WITH SNOW ACCUMULATIONS IN THE MOUNTAINS NORTHEAST OF TUCSON. AREAS OF DENSE FOG MAY DEVELOP LATE TONIGHT INTO EARLY SUNDAY MORNING UNDER THE COMBINATION OF CLEAR SKIES LIGHT WIND AND ABUNDANT SURFACE MOISTURE. DRY AND WARMER CONDITIONS ARE THEN EXPECTED NEXT WEEK AS HIGH PRESSURE RETURNS. && .DISCUSSION...HEAVY RAIN EVENT IS OVER ACROSS SOUTHEAST ARIZONA AS OF 3 AM WITH SOME LINGERING SHOWERS EAST OF TUCSON. UPPER LOW RESPONSIBLE FOR THE HEAVY RAIN FRIDAY...PRODUCED RAINFALL AMOUNTS IN THE 0.50 TO 2 RANGE AT THE LOWER ELEVATIONS AND 2 TO NEAR 5 IN THE MOUNTAINS. THE SNOW LEVEL STILL ABOVE THE SKY ISLANDS AS OF 3 AM WITH TEMPERATURES STILL IN THE 40S. THAT SHOULD BE CHANGING AS THE DAY PROGRESSES AS THE COLDEST PART OF THE STORM MOVES ACROSS THE AREA. THIS WILL LOWER SNOW LEVELS TO AROUND 7000 FEET WITH 4-8 POSSIBLE IN THE MOUNTAINS NE OF TUCSON. AS COLD POOL ALOFT MOVES THROUGH EXPECT SHOWERS TO DEVELOP WITH A FEW EMBEDDED BOOMERS POSSIBLE. TONIGHT...STILL SOME LINGERING SHOWERS AROUND THIS EVENING BEFORE SKIES START TO CLEAR. PATCHY AREAS OF DENSE FOG WILL BE DEVELOPING WITH SURFACE CONDITIONS SO MOIST. WARMING TREND TO COMMENCE SUNDAY AND CONTINUE INTO MID WEEK AS HIGH PRESSURE ALOFT BUILDS OVER THE AREA. THE VERY STRONG STORM SYSTEM THAT WILL POUND THE PACIFIC NORTHWEST EARLY NEXT WEEK WILL MOVE THROUGH THE NORTHERN ROCKIES LATE IN THE FORECAST PERIOD AND WEAKENING THE UPPER RIDGE...RESULTING IN SLIGHTLY COOLER HIGHS. && .AVIATION...EXPECT SCT-BKN 2000-4000 FEET DECKS TODAY WITH ISOLD TO SCT -SHRA DEVELOPING. MIGHT SEE PATCHY VISIBILITIES OF 1/4 TO 1/2 SM DEVELOPING AFTER 02/06Z. THE AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY IN EFFECT UNTIL 5 PM MST TODAY ABOVE 7000 FEET FOR GRAHAM AND GREENLEE COUNTIES /AZZ019-030/. WEATHER.GOV/TUCSON
Hazardous weather outlook, Dec 1, 3:17 AM MST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 317 AM MST SAT DEC 1 2007 AZZ019-030-020000- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 317 AM MST SAT DEC 1 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON ABOVE 7000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE SIGNIFICANT RAINFALL ACROSS SOUTHEAST ARIZONA CONTINUES TO PUSH ACROSS CENTRAL AND EASTERN ARIZONA THIS MORNING...AS THE DISTURBANCE RESPONSIBLE FOR EJECTING THIS SYSTEM TO THE NORTHEAST WILL PUSH SOUTHEAST INTO ARIZONA IN ITS WAKE. ALTHOUGH THE MOIST AND WARM NATURE OF THIS FIRST SYSTEM RESULTED IN VERY HIGH SNOW LEVELS...SNOW LEVELS WILL BEGIN TO LOWER DURING THE DAY TODAY AS THE SECOND DISTURBANCE MOVES INTO THE REGION. SNOW LEVELS WILL LOWER TO NEAR 8000 FEET BY MID MORNING AND CONTINUE TO FALL DURING THE DAY TO NEAR 7000 FEET BY THIS AFTERNOON. SNOWFALL AMOUNTS OF 4 TO 6 INCHES WILL BE POSSIBLE TODAY ACROSS THE HIGHER ELEVATIONS OF NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. ISOLATED HEAVIER AMOUNTS WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. IN ADDITION...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL HELP ENHANCE SNOWFALL AMOUNTS ON THE SOUTH AND SOUTHWEST FACING SLOPES. ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE TONIGHT AS THIS SYSTEM CONTINUES TO TRACK ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 7:53 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima, Pinal, Santa Cruz | 4 hr |
| Nov 30, 9:53 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima, Pinal, Santa Cruz | 6 hr |
| Nov 30, 11:33 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.